# SDR SWIA2019030745614

- Difficulty date: March 6, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 41,502 hours, 35,196 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Failed
- Location: Nlg Axle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE ON ROTATION (PUTTING GEAR UP).NOSE GEAR WAS DOWN AND MAIN WHEELS WERE UP. RAN QRH AND GOT GEAR TO COME DOWN. RETURNED TO FIELD FOR A SAFE LANDING. (FLT#5351) FO: 03/06/2019 CLOSED REMOVED NLG SLIDER MEMBER AND NLG FLOATING PISTON FROM THE ONE PIECE AXLE ASSY. INSTALLED THE SLIDER MEMBER AND NLG FLOATING PISTON WITH NEW O-RINGS ON THE TWO PIECE AXLE ASSY IAW AMM.
